# SDR SWAA2023020881244

- Difficulty date: December 14, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER 2022-696685<[01] REPLACED LEADING EDGE RIB LE STA 105.26 AT LT HORIZONTAL STABILIZE IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 186A1001; SHEET: 10; REV A SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED LEADING EDGE RIB LE STA 105.26 AT LT HORIZONTAL STABILIZE IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 186A1001; SHEET: 10; REV A SEE INDIVIDUALS SIGN OFF BELOW RII
